Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 88003 Total View: 1371584
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 4

Volume 7, Issue 4 (2023)

13 articles in this issue

Article Open Access

Obtaining Approximate Solutions of Differential Equations Using the Method of Moving Nodes

Dalabayev Umurdin

DOI:http://dx.doi.org/10.26855/jamc.2023.12.005

Views: Published: January 24,2024

Article Open Access

Generating a Series of Euler Sums with Harmonic Numbers via (arctan x)^p Expansions

Xiaoyu Liu

DOI:http://dx.doi.org/10.26855/jamc.2023.12.006

Views: Published: January 24,2024

Article Open Access

The Generalized 4-Edge Connectivity of Line Graphs of the Complete Bipartite Graph

Liqun Wei, Yinkui Li

DOI:http://dx.doi.org/10.26855/jamc.2023.12.007

Views: Published: January 24,2024

Article Open Access

Joint Moments of Surplus Immediately Before Ruin and Deficit at Ruin in the Renewal Risk Model

Jiayu Wang, Houchun Wang

DOI:http://dx.doi.org/10.26855/jamc.2023.12.008

Views: Published: January 24,2024

Article Open Access

A New Grey Prediction IANGM (1,1, k, k2) Model

Xinyi Dong

DOI:http://dx.doi.org/10.26855/jamc.2023.12.009

Views: Published: January 24,2024